Transformation operators and a uniqueness theorem in the inverse problem for a second order differential equation
Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_1_a0,
author = {A. A. Androshchuk},
title = {Transformation operators and a uniqueness theorem in the inverse problem for a second order differential equation},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1971},
volume = {198},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a0/}
}
TY - JOUR AU - A. A. Androshchuk TI - Transformation operators and a uniqueness theorem in the inverse problem for a second order differential equation JO - Doklady Akademii Nauk PY - 1971 SP - 9 EP - 12 VL - 198 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a0/ LA - ru ID - DAN_1971_198_1_a0 ER -
A. A. Androshchuk. Transformation operators and a uniqueness theorem in the inverse problem for a second order differential equation. Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a0/